LINEARIZATION AND ASYMPTOTIC-BEHAVIOR

被引:0
作者
HAIGH, T [1 ]
机构
[1] ROSE HULMAN INST,TERRE HAUTE,IN 47803
来源
MATHEMATICAL SYSTEMS THEORY | 1975年 / 9卷 / 01期
关键词
D O I
10.1007/BF01698122
中图分类号
TP301 [理论、方法];
学科分类号
081202 ;
摘要
引用
收藏
页码:18 / 29
页数:12
相关论文
共 13 条
[1]   ON ASYMPTOTIC RELATIONSHIPS BETWEEN SOLUTIONS OF 2 SYSTEMS OF ORDINARY DIFFERENTIAL EQUATIONS [J].
BRAUER, F ;
WONG, JSW .
JOURNAL OF DIFFERENTIAL EQUATIONS, 1969, 6 (03) :527-&
[2]  
Coddington E. A., 1955, THEORY ORDINARY DIFF
[3]  
Coppel W., 1965, STABILITY ASYMPTOTIC
[4]   DICHOTOMIES AND REDUCIBILITY [J].
COPPEL, WA .
JOURNAL OF DIFFERENTIAL EQUATIONS, 1967, 3 (04) :500-&
[5]   DICHOTOMIES AND REDUCIBILITY .2. [J].
COPPEL, WA .
JOURNAL OF DIFFERENTIAL EQUATIONS, 1968, 4 (03) :386-&
[6]  
FLEMING WH, 1965, FUNCTIONS SEVERAL VA, P93660
[7]  
GROBMAN DM, 1967, MAT SBORNIK, V2
[8]  
Hale JK., 1969, ORDINARY DIFFERENTIA
[9]  
Hartman P., 2010, CLASSICS APPL MATH, V38
[10]  
STRAUSS A, 1970, P AM MATH SOC, V26, P255